Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 1


P*- *-Connectedness in Ideal Bitopological Spaces

PP: 19-24
S. A. El-Sheikh, M. Hosny,
The aim of this paper is to use the concepts of ideal I , bitopological space (X,t1,t2) and its associated supra topological space (X,t12) to introduce a new local function, A∗ 12. The properties of these local function A∗ 12 and some important results related to it have obtained. The local function A∗ 12 is used to generate a family t ∗ 12 which is finer than t1,t2 and t12, t ∗ 12 is a supra topology not a topology in general. In addition, a supra topology t ∗ 12 is used to study connectedness in the ideal bitopological space (X,t1,t2, I). Examples have introduced to illustrate the concepts in a friendly way. Finally, the relationship between the current study and the previous one has been given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved